# SDR UIEA2021012100097

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,439 hours, 20,645 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eicas
- Part number: 6227998003
- Part serial: 1908
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "EICAS DISPLAY" AT FL370 CLIMBING TO FL390.  CAPT EHSI & EADI, AS WELL AS LOWER EICAS WENT BLANK.  CREW COMPLETED QRH.  CALLED MCC AND RETURNED TO HNL.  CONDITION REMAINED FOR REMAINDER OF FLIGHT.  CIRCUIT BREAKERS ADI AND HSI POPPED.  DISCOVERED BY MX POST FLIGHT.  REMOVED AND REPLACED LOWER EICAS SCREEN.  OPERATIONS NORMAL, PER AMM 31-41-01.  P/N OFF-622-7999-003, S/N OFF-160VIY.  REPLACED CAPT.  EHSI INDICATOR, IAW AMM 34-22-04.  P/N OFF-622-7999-003, S/N OFF-7566.  REPLACED CAPT EADI, PER AMM 34-22-03.  OPERATIONS CHECKS NORMAL.  P/N OFF-622-7998-003, S/N OFF-1908.  INSPECTED A/C PACK SYSTEM FOR ANY DISCREPANCIES-NONE FOUND.  A/C REMAINS CATIII B STATUS.  PER 21-51-00-216-001 INSPECTED ALL COOLING DUCT SCRFEENS.  INSPECTED EHSI COOLING SCREEN, IAW AMM 34-22-00-006-028.
